Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR): 0.754
Source Normalized Impact per Paper (SNIP): 0.979

Mathematical Citation Quotient 2013: 0.41

VolumeIssuePage

Issues

Decidability of semigroup identities in soluble groups

Sinia Crvenković / Vladimir Tasić

Citation Information: Journal of Group Theory. Volume 5, Issue 1, Pages 107–118, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.2001.035, January 2006

Publication History

Published Online:
2006-01-23

Comments (0)

Please log in or register to comment.